I have been taking 450 mg of Wellbutrin for over five years. Last week I had a Grand Mal seizure. The doctors are not sure if it is due to the medication. I take the pill and about three hours later had the seizure. Now I have been having partial seizures by just staring and not remembering anything. My boyfriend says I slur my words and also have jerking movement. I felt tingling in my lips and hands and feet. If anyone has had anything similar, please let me know. I am really scared!
You are on the maximum dosage of Wellbutrin and it does lower the seizure threshold which is usually not a problem unless you have a history of seizures. I would begin lowering the dosage with the doctor's approval and have an EEG done of your brain to find out what is going on.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2012 • 9 answers
Updated 5 Jun 2012 • 2 answers
Updated 22 Aug 2010 • 1 answer
Updated 23 Aug 2012 • 4 answers
Updated 8 Sep 2013 • 2 answers